# SDR REXA2022022300238

- Difficulty date: February 19, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 33,233 hours, 22,997 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Part number: CC670141772
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"PANEL 684EB IS CHAFFED. RECEIVED NEW PANEL P/N CC670-14177-2. LOCATED AND DRILLED IAW CRJ900 SRM 51-40-11-001-001-A01	 "
